RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Veeravalli, Venupogal

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:828
Abstract pages:517
Full texts:91
References:99
E-mail:

http://www.mathnet.ru/eng/person44309
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/244128

Publications in Math-Net.Ru
2004
1. A. G. Tartakovskii, V. Veeravalli, “General asymptotic Bayesian theory of quickest change detection”, Teor. Veroyatnost. i Primenen., 49:3 (2004),  538–582  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:3 (2005), 458–497  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020